# SDR MASA20220105012

- Difficulty date: January 5, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: CC670331061
- Part serial: NA
- Condition: Cracked
- Location: Fs 193 Str 17l
- Part time: 27,570 hours, 24,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED CRACK ON THE SKIN PANEL AT FS 193 STR17L. PERFORM PERMANENT REPAIR IAW CRJ7/9 SRM 53-11-01-001-007-A01, ITEM 1B (REV. 38 DATED JUL 9TH, 2021).
